PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Barsi F., Maestrini P. A class of multiple-error-correcting arithmetic residue codes. In: Information and Control, vol. 36 (1) pp. 28 - 41. Academic Press, 1978.
 
 
Abstract
(English)
AN encoding in residue number systems allows construction of a class of nonlinear arithmetic error-correcting codes. The properties of these codes are further investigated and the redundancy necessary and sufficient to ensure multiple error correction is determined. An error-correcting procedure holding for codes using the minimal redundancy is presented. An error-correcting approach based upon the Euclidean algorithm is also reconsidered and it is shown that its redundancy requirements are lower than previously known.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional